# SDR DALA2024113011289

- Difficulty date: November 30, 2024
- Submitted: November 30, 2024
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 79,671 hours, 10,479 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 CABIN EMER LIGHTS STAY ON ALL THE TIME. CORRECTIVE ACTION: REPLACED BATTERY AND REPAIRED BROKEN WIRE PER A330 AMM 33-51. OK FOR SERVICE. (6421667)
